# SDR UALA2012072404012

- Difficulty date: July 21, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 51,766 hours, 20,075 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR INDICATES OPEN IN FLIGHT.  PRESSURIZATION NORMAL.  ACCOMPLISHED MM 52-32-00 TO VERIFY CARGO DOOR IS SECURELY LOCKED.
